Preprint 100/2002

Divergence terms in the supertrace heat asymptotics for the de Rham complex on a manifold with boundary

Peter B. Gilkey, Klaus Kirsten, and Dmitri Vassilevich

Contact the author: Please use for correspondence this email.
Submission date: 12. Nov. 2002
Pages: 19
published in: Journal of geometry and physics, 49 (2004) 3-4, p. 249-271 
DOI number (of the published article): 10.1016/S0393-0440(03)00091-3
Bibtex
MSC-Numbers: 58J50
Keywords and phrases: heat trace asymptotics, twisted de rham complex, witten laplacian, invariants of the orthogonal group
Download full preprint: PDF (302 kB), PS ziped (281 kB)

Abstract:
We use invariance theory to determine the coefficient formula5 in the super trace for the twisted de Rham complex with absolute boundary conditions.

30.11.2017, 01:40